# SDR JBXA9900123

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N582ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED ON TAKEOFF DURING FLAP RETRACTION FROM 20 DEGREES TO 8 DEGREES.  FLAPS FAIL AMBER  MESSAGE APPEARED, AND FLAP INDICATION REMAINED AT 20 DEGREES.  (FERRIED AIRCRAFT IAW CRJ CONCESSION/INSTRUCTION LETTER NR C095-1379 FROM PHL TO RDU WITH FLAPS AT 20 DEGREES PER GMM).  REMOVED AND REPLACED RT FLAP BPSU (BRAKE POSITION SENSING UNIT) IAW DRJ AMM 27-51-10.  PERFORMED OPERATIONAL TEST OF FLAP SYSTEM IAW CRJ AMM 27-54-0, NO FAULTS AT THIS TIME.  SUBSEQUENT DISCREPANCY: FLAPS HALFSPEED MESSAGE AT 30 DEGREES.  REMOVED AND REPLACED FECU (FLAP ELECTRONIC CONTROL UNIT) IAW CRJ AMM 27-51-05. CHECKS GOOD AT THIS TIME.  FECU MPN:  860D100-18, S/N 572.  (X)
